# SDR NWAA085583270

- Difficulty date: December 14, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 28,358 hours, 12,817 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 27,000 FT ENGINE NR 2 ECAM MSG FADEC FAULT.  C/B A-4 TRIPPED AND ENGINE NR 1 FLAMED OUT.  RELIGHT WAS SUCCESSFUL.  DURING DESCENT FOR LANDING AT 12,000 FT ENGINE NR 1 FLAMED OUT AGAIN.  FLIGHT CREW PERFORMED A SINGLE ENGINE LANDING.  MX REPLACED THE ECU, PMA STATOR AND ROTOR.
